# SDR 98ZZZX3692

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88604
- Make and model: Cessna 421C
- Aircraft serial: 421C0604
- Engine: Cont GTSIO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bolt
- Part number: 5637750
- Condition: Broken
- Location: Cylinder Head
- Part time: 1,550 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT NOTICED WHITE SMOKE COMING FROM LEFT TOP COWLING LOUVERS.  SHUT ENGINE DOWN AND LANDED.  MAINTENANCE FOUND BROKEN ROCKER SHAFT BOLT.  REPLACED BOTH BOLTS AND GASKET.  PERFORMED LEAK CHECK AND RUN-UP.  ALL CHECKED GOOD.
